1 doctor weighed in:

Having burning/weakness/pain in right forearm and slightly in left. Started on 2/5 and has gotten worse. Quite painful. Took 500mg of cipro for 3 days, starting 2/3. Could this be a side effect or allergic reaction? Will it get better, or is this somethi

1 doctor weighed in
Dr. Monica Wood
Surgery - Hand Surgery

In brief: Are

Are you having any numbness or tingling? Do you mean weakness in elbow flexion? Did you feel a pop in your elbow or forearm? Where is the pain? One potential cause of these symptoms that could be related to Cipro (ciprofloxacin) is distal biceps tendon rupture.
While it is a rare side effect, tendon ruptures can happen. The other potential cause is a nerve problem which is less likely to be related to the cipro either way, an evaluation by an orthopaedic surgeon is recommended.

In brief: Are

Are you having any numbness or tingling? Do you mean weakness in elbow flexion? Did you feel a pop in your elbow or forearm? Where is the pain? One potential cause of these symptoms that could be related to Cipro (ciprofloxacin) is distal biceps tendon rupture.
While it is a rare side effect, tendon ruptures can happen. The other potential cause is a nerve problem which is less likely to be related to the cipro either way, an evaluation by an orthopaedic surgeon is recommended.
Dr. Monica Wood
Dr. Monica Wood
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors